Advanced Search
MyIDEAS: Login to save this paper or follow this series

When Does Coordination Pay?

Contents:

Author Info

  • MILLER, M.
  • SALMON, M.

Abstract

In a continuous time model of two symmetric open economies, with a floating exchange rate, we find that the pay-off to the policy coordination depends systematically on the heterogeneity of their inflation experience. While monetary policy coordination improves welfare when there is a common rate of underlying inflation, it exacerbates the `time-consistency' problem arising when there are differences. Since the principle of `certainty equivalence' applies to time-consistent policy in linear quadratic models, we are also able to give a stochastic interpretation of the deterministic results.

(This abstract was borrowed from another version of this item.)

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Paper provided by University of Warwick, Department of Economics in its series The Warwick Economics Research Paper Series (TWERPS) with number 333.

as in new window
Length: 29 pages
Date of creation: 1989
Date of revision:
Handle: RePEc:wrk:warwec:333

Contact details of provider:
Postal: CV4 7AL COVENTRY
Phone: +44 (0) 2476 523202
Fax: +44 (0) 2476 523032
Web page: http://www2.warwick.ac.uk/fac/soc/economics/
More information through EDIRC

Related research

Keywords: monetary policy ; inflation ; economic policy ; econometric models;

Other versions of this item:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Lockwood, Ben, 1996. "Uniqueness of Markov-perfect equilibrium in infinite-time affine-quadratic differential games," Journal of Economic Dynamics and Control, Elsevier, vol. 20(5), pages 751-765, May.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:wrk:warwec:333. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Helen Neal).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.